# SDR REXA2025121201014

- Difficulty date: October 23, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: B02040443
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANEL (5 EA) OF SETTLEMENT AREA OF ACCESS PANEL 561AT CORROSION ON CHANEL (4 EAS) OF SETTLEMENT AREA OF ACCESS PANEL 561AT WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 51-21-06-001-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CHANEL (1EA) WAS CLEANED PER CRJ900 SRM 51-26-00-001-001-A01 AND NO DAMAGES WERE FOUND AFTER CLEANED
